Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What are the side effects of Vyvanse 70mg?

I have ADD, and i took a Vyvanse 70 mg, and i seem to not be able to get an erection for a few days, and i get really bad shrinkage like i just came out of a pool --- is this a normal side effect? can i do something to prevent this
Asked On : Tue, 23 Feb 2010
Answers:  1 Views:  1417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

ADD, yes Don it is really a difficult one to tackle. Erectile problems would be due the side effect of medicines. So you should take care of it. Preventing it could be done by altering the dosage of the medicine.

Answered: Tue, 23 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor